Previous |  Up |  Next

Article

Title: Two contributions to the theory of coefficients of ergodicity (English)
Author: Veselý, Petr
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 42
Issue: 1
Year: 1992
Pages: 73-88
.
Category: math
.
MSC: 15A52
MSC: 60J10
idZBL: Zbl 0754.60072
idMR: MR1152171
.
Date available: 2009-09-24T09:17:12Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/128308
.
Reference: [1] R. A. Horn, Ch. R. Johnson: Matrix Analysis.Cambridge University Press, Cambridge, London, New York, New Rochelle, Melbourne and Sydney, 1985, (Russian translation R. Horn, Q. Dßonson: Matriqny analiz, Moskva, Mir, 1989). MR 0832183
Reference: [2] P. Kratochvíl, A. Lešanovský: A contractive property in finite state Markov chains.Czechoslovak Math. J. 35(110) (1985), 491–509. MR 0803042
Reference: [3] T. S. Leóng: A note on upper bounds on the maximum modulus of subdominant eigenvalues of nonnegative matrices.Linear Algebra Appl. 106 (1988), 1–4. MR 0951823
Reference: [4] A. Lešanovský: Coefficients of ergodicity generated by non-symetrical vector norms.Czechoslovak Math. J. 40(115) (1990), 284–294. MR 1046294
Reference: [5] A. Rhodius: On almost scrambling stochastic matrices.Linear Algebra Appl. 126 (1989), 76–86. Zbl 0696.15018, MR 1040772, 10.1016/0024-3795(89)90005-0
Reference: [6] A. Rhodius: The maximal value for coefficients of ergodicity.Stochastic Process. Appl. 29 (1988), 141–145. Zbl 0657.60092, MR 0952825, 10.1016/0304-4149(88)90033-6
Reference: [7] U. G. Rothblum, C. P. Tan: Upper bounds on the maximum modulus of subdominant eigenvalues of nonnegative matrices.Linear Algebra Appl. 66 (1985), 45–86. MR 0781294, 10.1016/0024-3795(85)90125-9
Reference: [8] E. Seneta: Coefficients of ergodicity: structure and applications.Adv. Appl. Prob. 11 (1979), 576–590. Zbl 0406.60060, MR 0533060, 10.2307/1426955
Reference: [9] E. Seneta: Explicit forms for ergodicity coefficients and spectrum localization.Linear Algebra Appl. 60 (1984), 187–197. Zbl 0594.15007, MR 0749184, 10.1016/0024-3795(84)90079-X
Reference: [10] E. Seneta: Non-Negative Matrices and Markov Chains.Springer-Verlag, New York, Heidelberg and Berlin, 1981. Zbl 0471.60001, MR 2209438
Reference: [11] E. Seneta: Perturbation of the stationary distribution measured by ergodicity coefficients.Adv. Appl. Prob. 20 (1988), 228–230. MR 0932541, 10.2307/1427277
Reference: [12] E. Seneta: Spectrum localization by ergodicity coefficients for stochastic matrices.Linear and Multilinear Algebra 14 (1983), 343–347. Zbl 0526.15013, MR 0724382, 10.1080/03081088308817569
Reference: [13] E. Seneta, C. P. Tan: The Euclidean and Frobenius ergodicity coefficients and spectrum localization.Bull. Malaysia Math. Soc. (7)1 (1984), 1–7. MR 0767334
Reference: [14] C. P. Tan: A functional form for a particular coefficient of ergodicity.J. Appl. Probab. 19 (1982), 858–863. Zbl 0501.60074, MR 0675151, 10.2307/3213840
Reference: [15] C. P. Tan: Coefficients of ergodicity with respect to vector norms.J. Appl Probab. 20 (1983), 277–287. Zbl 0515.60072, MR 0698531, 10.2307/3213801
Reference: [16] C. P. Tan: Spectrum localization of an ergodic stochastic matrix.Bull. Inst. Math. Acad. Sinica 12 (1984), 147–151. Zbl 0551.15009, MR 0765108
Reference: [17] C. P. Tan: Spectrum localization using Hőlder norms.Houston J. Math. 12 (1986), 441–449. MR 0869127
.

Files

Files Size Format View
CzechMathJ_42-1992-1_11.pdf 2.010Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo